If you need an accessible version of this item please contact JSTOR User Support

Two-Moment Decision Models and Expected Utility Maximization

Jack Meyer
The American Economic Review
Vol. 77, No. 3 (Jun., 1987), pp. 421-430
Stable URL: http://www.jstor.org/stable/1804104
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Two-Moment Decision Models and Expected Utility Maximization
Preview not available

Abstract

Two-moment decision models are consistent with expected utility maximization only if the choice set or the agent's preferences are restricted. This paper identifies a restriction which is sufficient to ensure this consistency and confirms that it holds in many economic models. The implications for economic analysis are then derived.

Page Thumbnails

  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430